Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hardy's inequalities with indices less than $ 1$

Authors: Paul R. Beesack and Hans P. Heinig
Journal: Proc. Amer. Math. Soc. 83 (1981), 532-536
MSC: Primary 26D15
MathSciNet review: 627685
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper Hardy inequalities are proved between weighted $ {L^p}$, $ {L^q}$ spaces with indices $ p$, $ q$ less than 1. The results are almost characterizations of those weights for which weighted estimates hold.

References [Enhancements On Off] (What's this?)

  • [1] P. R. Beesack, Hardy's inequalities and its extensions, Pacific J. Math. 11 (1961), 31-61. MR 0121449 (22:12187)
  • [2] J. S. Bradley, Hardy inequalities with mixed norms, Canad. Math. Bull. 21 (1978), 405-408. MR 523580 (80a:26005)
  • [3] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, 1959.
  • [4] H. P. Heinig, Variations of Hardy's inequality, Real Anal. Exchange 5 (1979-80), 61-81. MR 557964 (81g:26008)
  • [5] B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15

Additional Information

Keywords: Inequality, Hardy operator, weight function, $ {L^p}$-spaces
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society